Anybody experience side effects from Singulair, like a rash?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2008
Total Posts : 43
   Posted 10/16/2008 3:08 PM (GMT -6)   
For the past couple of weeks my chest and neck keep breaking out into an itcy rash, and I have been scratching my head wondering what the heck I have been doing differently that could be causing this. All I can think of is that I started taking Singulair a couple of weeks ago. If I'm having an allergic reaction, would be in just one spot like this? I've tried hydrocortisone but it doesn't seem to help.
"Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed." Eileen Caddy
Diagnosed: Anxiety/Panic Attacks, Depression, Allergies
Had gallbladder removed 10/2005
Quit smoking 10/2005 YAY!!
Medications: Klonopin 1.5mg daily, Celexa 30mg daily, Singulair, Rhinocort, Multi-Vitamin and Calcium

Forum Moderator

Date Joined Apr 2004
Total Posts : 23360
   Posted 10/21/2008 7:12 AM (GMT -6)   
BumBum, sorry for the delayed response - I was out of town. But if you started having a rash with starting a new medication, then more then likely it can be from that medication. I am on Singulair and I haven't noticed any sort of rash nor do I think that it is that common. Have you tried stopping the Singulair to see if the rash goes away?
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE


Veteran Member

Date Joined Aug 2006
Total Posts : 9607
   Posted 10/22/2008 7:03 PM (GMT -6)   
Hello BumBum81. nice to meet you.
Make an appointment with your doctor and tell him/her what has happened to you.
A rash like the one you have is definitely sounding like an allergic reaction.
If you have to continue on this medication there is a topical steroid cream you can use for the rash.
I have to be on a medicine I'm allergic to (rash under my arms) as it's the medicine
that works best for my pituitary gland (which they only make 3 meds for and I've tried the others) and I use
a topical steroid cream every other night.
However, with Asthma there are plenty of other medicines you could try, so don't give up...
So get to your doctor and then let us know how things'll probably be given another med to try (no big deal there)....
we will be waiting for you return response.
Soft Hugz yeah
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc, Fibromyalgia, Gerd, Enlarged Pituitary Gland
******** "We could never learn to be brave and patient if there were only joy in the world" from Helen Keller *********


New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 5:25 AM (GMT -6)
There are a total of 2,711,519 posts in 298,999 threads.
View Active Threads

Who's Online
This forum has 153582 registered members. Please welcome our newest member, serilastin.
163 Guest(s), 10 Registered Member(s) are currently online.  Details
Chask, George_, Rspwed, Melissa D., XxdavexX, tela44, FamilyGuy, testuser1234, CCinPA, Kristvet86

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer